# SDR EIAA970096

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1450-1460
- Part time: 70,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CORROSION ON THE UPPER SURFACE OF THE UPPER FLOORBEAM CHORD BETWEEN BS 1450-1460, RLB 57.7 BLEND OUT OF CORROSION EXCEEDED SRM LIMITS AND REQUIRES TRIMMING TO REMOVE CORROSION.  REINFORCEMENT REPAIR ANGLES AND FILLER WERE INSTALLED.  ACCOMPLISHED IAW EIAA, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR 470-57-081-2.  (M)
